Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 849, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 2:26 AM CDT for Grant County, Kay County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2016, 2:26 AM CDT (07:26 UTC)
- Expired
- Oct 6, 2016, 3:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 70 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2652 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.0
The text
As transmitted.
051
WUUS54 KOUN 060726
SVROUN
OKC053-071-060800-
/O.NEW.KOUN.SV.W.0849.161006T0726Z-161006T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
226 AM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
EASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 300 AM CDT
* AT 226 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF NARDIN TO 4 MILES NORTHEAST OF
HUNTER...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BLACKWELL...TONKAWA...MEDFORD...NEWKIRK...POND CREEK...LAMONT...
BRAMAN...DEER CREEK...RENFROW...JEFFERSON...NARDIN...CHILOCCO...
BLACKWELL LAKE AND PECKHAM.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 209 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 9695 3660 9726 3660 9791 3699 9768
TIME...MOT...LOC 0726Z 224DEG 52KT 3685 9741 3662 9762
HAIL...1.25IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 9:41 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Oct 5, 9:41 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 941 PM CDT WED OCT 5 2016 .DISCUSSION... Updated forecast will include increasing mins slightly east of dryline and increasing pops across north-central Oklahoma. High Rest models all continue to increase coverage of showers and storms overnight near nose of low-level jet across Kansas and northern Oklahoma. Post convective subsidence and continuing convection across northern Texas may inhibit storm development first part of the night across central and southwest Oklahoma so pops were not significantly changed there. With deep layer shear sufficient there could be a few severe storms overnight with large hail the main impact. && .PREV DISCUSSION... /issued 645 PM CDT WED OCT 5 2016/ AVIATION... For 00Z TAFs, VFR conditions expected to be seen most terminals. Isolated to scattered storms south and west of KLAW/KSPS will be monitored for terminals impacts with amendments as needed. More numerous showers and storms possible overnight and tomorrow with most impacts toward and after end of forecast period as frontal boundary approaches from Kansas. PREV DISCUSSION... /issued 248 PM CDT WED OCT 5 2016/ DISCUSSION... Several runs of the operational HRRR indicate a few storms may develop by late afternoon across western north Texas and far southern Oklahoma. This will mainly occur along and near a dryline. Instability and shear will certainly support a few severe storms with hail and wind. During evening and overnight, surface winds will back and better moisture will return to western Oklahoma. This may result in additional showers and thunderstorms. Overnight, better chances for showers and storms should shift into northern Oklahoma as strong low level flow gradually decreases across southern Kansas. A little uncertain about showers and thunderstorm chances Thursday morning and early afternoon, but some cloud cover will linger through the morning. By late afternoon, a cold front will enter far northern Oklahoma as a trough lifts from the central Rockies into the central Plains. Better height falls will remain north of the area, but a deep enough frontal boundary will result in scattered to numerous showers and storms along and just behind the front. Moderate instability ahead of the front will allow for strong to severe storms, with strong winds and hail. The front will clear southern Oklahoma and western north Texas by early morning Friday. Therefore, some rain and showers may linger near the Red River early but better chances for rain will be across northern and central Texas. Mainly dry conditions are expected over the weekend. A trough will skirt northwestern Oklahoma late in the weekend/early Monday. Some elevated showers and storms may develop as a result. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 71 87 54 67 / 30 30 80 20 Hobart OK 69 86 54 68 / 30 40 80 20 Wichita Falls TX 72 89 59 70 / 30 10 70 50 Gage OK 60 87 45 70 / 10 30 40 10 Ponca City OK 70 88 51 67 / 50 50 90 20 Durant OK 71 88 65 75 / 10 10 40 30 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 11/14
Hazardous weather outlook, Oct 5, 10:20 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 1020 PM CDT WED OCT 5 2016 OKZ004>048-050>052-TXZ083>090-061700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1020 PM CDT WED OCT 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... SCATTERED STRONG STORMS WILL DEVELOP FROM WESTERN NORTH TEXAS NORTHWARD INTO CENTRAL AND NORTHERN OKLAHOMA. A FEW OF THE STORMS MAY BRIEFLY REACH SEVERE LEVELS AND PRODUCE HAIL SLIGHTLY LARGER THAN QUARTERS. THERE IS A MARGINAL RISK FOR SEVERE STORMS ACROSS ALL BUT EXTREME WESTERN OKLAHOMA AND FAR SOUTHEAST OKLAHOMA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN LATE THURSDAY AFTERNOON NEAR AND AHEAD OF A COLD FRONT ACROSS NORTHERN AND WESTERN OKLAHOMA. SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS THE MAIN CONCERNS. INITIALLY...EXCESSIVE RAINFALL WILL BE A CONCERN BEFORE THE STORMS ORGANIZED INTO A SQUALL LINE LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE STORMS THURSDAY AFTERNOON AND EVENING ACROSS A LARGE PART OF NORTHERN AND WESTERN OKLAHOMA. THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA SUNDAY AND AGAIN ON TUESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Oct 5, 11:55 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT WED OCT 5 2016
OKZ005-006-060530-
ALFALFA OK-WOODS OK-
1155 PM CDT WED OCT 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALFALFA AND SOUTHEASTERN
WOODS COUNTIES UNTIL 1230 AM CDT...
AT 1153 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAMBERT...
MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3685 9811 3667 9811 3647 9847 3646 9854
3648 9859 3656 9860 3687 9823
TIME...MOT...LOC 0453Z 224DEG 41KT 3664 9839
MADSpecial weather statement, Oct 6, 12:36 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1236 AM CDT THU OCT 6 2016
OKZ008-013-060600-
NOBLE OK-KAY OK-
1236 AM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOBLE AND
SOUTHWESTERN KAY COUNTIES UNTIL 100 AM CDT...
AT 1235 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MARLAND...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3670 9692 3668 9693 3669 9702 3670 9704
3668 9706 3666 9706 3664 9705 3660 9704
3659 9706 3658 9699 3643 9718 3643 9746
3660 9746 3681 9733 3681 9707
TIME...MOT...LOC 0535Z 215DEG 28KT 3659 9725
MADSpecial weather statement, Oct 6, 12:42 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1242 AM CDT THU OCT 6 2016
OKZ007-008-012-060615-
GRANT OK-KAY OK-GARFIELD OK-
1242 AM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...SOUTHWESTERN
KAY AND NORTHEASTERN GARFIELD COUNTIES UNTIL 115 AM CDT...
AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LAMONT...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3678 9727 3659 9743 3659 9746 3656 9746
3643 9757 3643 9776 3655 9791 3683 9760
3683 9737
TIME...MOT...LOC 0541Z 215DEG 28KT 3662 9755
MADSpecial weather statement, Oct 6, 12:44 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 AM CDT THU OCT 6 2016
OKZ006-007-060615-
GRANT OK-ALFALFA OK-
1244 AM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND CENTRAL
ALFALFA COUNTIES UNTIL 115 AM CDT...
AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GREAT SALT PLAINS LAKE...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3658 9838 3666 9854 3681 9854 3699 9832
3700 9760
TIME...MOT...LOC 0541Z 227DEG 30KT 3685 9816
MADSpecial weather statement, Oct 6, 1:33 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
133 AM CDT THU OCT 6 2016
OKZ014>016-060700-
ROGER MILLS OK-CUSTER OK-DEWEY OK-
133 AM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS...CUSTER
AND SOUTHERN DEWEY COUNTIES UNTIL 200 AM CDT...
AT 132 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES EAST OF PUTNAM TO NEAR HAMMON TO NEAR CHEYENNE...MOVING
NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3604 9864 3594 9905 3584 9954 3551 9979
3554 9939 3560 9870
TIME...MOT...LOC 0632Z 225DEG 24KT 3583 9886 3563 9936 3558 9965
30Special weather statement, Oct 6, 2:17 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
217 AM CDT THU OCT 6 2016
OKZ007-008-012-060800-
GRANT OK-KAY OK-GARFIELD OK-
217 AM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...NORTHWESTERN KAY
AND NORTH CENTRAL GARFIELD COUNTIES UNTIL 300 AM CDT...
AT 214 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR BRAMAN TO 4 MILES WEST OF BLACKWELL TO NEAR LAMONT TO 3 MILES
SOUTHWEST OF HUNTER...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3699 9685 3679 9715 3640 9781 3661 9796
3672 9779 3700 9757
TIME...MOT...LOC 0714Z 238DEG 41KT 3696 9734 3679 9736 3665 9756 3654
9772
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 7:17 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| Oct 5, 10:06 PM CDT | Special Weather Statement | OUN | Kingfisher | 24 min |
| Oct 5, 10:31 PM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Oct 5, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 40 min |
| Oct 5, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 47 min |
| Oct 5, 11:03 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Oct 5, 11:14 PM CDT | Special Weather Statement | OUN | Noble | 31 min |
| Oct 5, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Kingfisher, Major | 40 min |
| Oct 5, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 42 min |
| Oct 5, 11:41 PM CDT | Special Weather Statement | OUN | Noble | 34 min |
| Oct 5, 11:53 PM CDT | Special Weather Statement | OUN | Payne | 37 min |
| Oct 5, 11:55 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| Oct 6, 12:01 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 44 min |
| Oct 6, 12:36 AM CDT | Special Weather Statement | OUN | Kay | 24 min |
| Oct 6, 12:42 AM CDT | Special Weather Statement | OUN | Grant | 33 min |
| Oct 6, 12:44 AM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| Oct 6, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 38 min |
| Oct 6, 1:33 AM CDT | Special Weather Statement | OUN | Custer | 27 min |
| Oct 6, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 33 min |
| Oct 6, 2:17 AM CDT | Special Weather Statement | OUN | Kay | 43 min |
| Oct 6, 2:53 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 3:07 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay | 3 hr |
| Oct 6, 3:26 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| Oct 6, 3:31 AM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| Oct 6, 4:27 AM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Oct 6, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| Oct 6, 6:50 AM CDT | Special Weather Statement | OUN | Logan, Payne | 25 min |
| Oct 6, 7:25 AM CDT | Flash Flood Warning | OUN | Kay, Noble | 2 hr |
| Oct 6, 7:34 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
| Oct 6, 8:22 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 41 hr |
| Oct 6, 9:44 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 10:05 AM CDT | Flood Watch | OUN | Garfield, Grant, Kay, Noble, Payne | 14 hr |
| Oct 6, 2:25 PM CDT | Special Weather Statement | OUN | Kay | 50 min |
| Oct 6, 3:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| Oct 6, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 28 min |
| Oct 6, 3:36 PM CDT | Special Weather Statement | OUN | Harmon | 24 min |
| Oct 6, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 30 min |
| Oct 6, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 48 min |
| Oct 6, 4:36 PM CDT | Special Weather Statement | OUN | Grant | 9 min |
| Oct 6, 4:40 PM CDT | Special Weather Statement | OUN | Beckham | 20 min |
| Oct 6, 4:47 PM CDT | Special Weather Statement | OUN | Grant | 13 min |
| Oct 6, 4:50 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| Oct 6, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 51 min |
| Oct 6, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 48 min |
| Oct 6, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 45 min |
| Oct 6, 5:01 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Oct 6, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 54 min |
| Oct 6, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Major, Woodward | 51 min |
| Oct 6, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 39 min |
| Oct 6, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 46 min |
| Oct 6, 5:52 PM CDT | Special Weather Statement | OUN | Woods | 53 min |
| Oct 6, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods, Woodward | 66 min |
| Oct 6, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| Oct 6, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 60 min |
| Oct 6, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 40 min |
| Oct 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 19 min |
| Oct 6, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 39 min |
| Oct 6, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 34 min |
| Oct 6, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.